Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Product integral solutions for hereditary systems


Author: James A. Reneke
Journal: Trans. Amer. Math. Soc. 181 (1973), 483-493
MSC: Primary 45D05
DOI: https://doi.org/10.1090/S0002-9947-1973-0324340-8
MathSciNet review: 0324340
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Hereditary systems which satisfy a Lipschitz condition are solved in terms of product integrals. Realizations of this type of hereditary system are provided from functional differential and integral equations.


References [Enhancements On Off] (What's this?)

  • [1] J. R. Dorroh, Some classes of semigroups of nonlinear transformations and their generators, J. Math. Soc. Japan 20 (1968), 437-455. MR 37 #6796. MR 0231241 (37:6796)
  • [2] J. R. Edwards and S. G. Wayment, Representations for transformations continuous in the BV norm, Trans. Amer. Math. Soc. 154 (1971), 251-265. MR 43 #466. MR 0274704 (43:466)
  • [3] J. K. Hale, Functional differential equations, Springer-Verlag, New York, 1971. MR 0390425 (52:11251)
  • [4] J. K. Hale and M. A. Cruz, Existence, uniqueness and continuous dependence for hereditary systems, Ann. Mat. Pura Appl. (4) 85 (1970), 63-81. MR 41 #7238. MR 0262633 (41:7238)
  • [5] J. V. Herod, Solving integral equations by iteration, Duke Math. J. 34 (1967), 519-534. MR 36 #625. MR 0217536 (36:625)
  • [6] -, A pairing of a class of evolution systems with a class of generators, Trans. Amer. Math. Soc. 157 (1971), 247-260. MR 43 #6778. MR 0281059 (43:6778)
  • [7] J. S. Mac Nerney, A linear initial-value problem, Bull. Amer. Math. Soc. 69 (1963), 314-329. MR 26 #4133. MR 0146613 (26:4133)
  • [8] -, A nonlinear integral operation, Illinois J. Math. 8 (1964), 621-638. MR 29 #5082. MR 0167815 (29:5082)
  • [9] E. J. McShane, Stochastic integrals and stochastic functional equations, SIAM J. Appl. Math. 17 (1969), 287-306. MR 39 #7691. MR 0246387 (39:7691)
  • [10] J. W. Neuberger, Product integral formulae for nonlinear expansive semigroups and non-expansive evolution systems, J. Math. and Mech. 19 (1969/70), 403-409. MR 40 #6301. MR 0253086 (40:6301)
  • [11] J. A. Reneke, A product integral solution of a Stieltjes-Volterra integral equation, Proc. Amer. Math. Soc. 24 (1970), 621-626. MR 40 #6214. MR 0252999 (40:6214)
  • [12] -, Continuity for Stieltjes-Volterra integral equations, Rev. Roumaine Math. Pures Appl. 17 (1972), 389-401. MR 0308714 (46:7828)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 45D05

Retrieve articles in all journals with MSC: 45D05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1973-0324340-8
Keywords: Hereditary system, product integral, functional equation
Article copyright: © Copyright 1973 American Mathematical Society

American Mathematical Society